# SDR VLIA202406250001

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N864VL
- Make and model: Bnorm BN2A9
- Aircraft serial: 712
- Aircraft time: 4,041 hours, 12,487 cycles
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: APS16402201
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLL WHEN BRAKES WHERE APPLIED THE R/H BRAKE BEGIN TO DRAG. UPON INSPECTION FOUND THE R/H LANDING GEAR OUTBOARD WHEEL DISC CRACK.
